It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acid Reflux / GERD Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 Showing 41 - 60 of 218 for nexium bloating. (0.002 seconds)


... I was also on Nexium, and it did cause me quite a bit of belching and bloating. Increased chest pains, GI said its from the increased gas pushing up onto the diaphragm. After a meal I sometimes get the bloat and then I feel my pulse start to race. It is scary. I also get the chest pains, which gets me anxious that sends me into an anxiety attack. I am now getting the post... (7 replies)
... I did on all the PPI's. I cannot say whether you should stop or not. That is a personal choice I guess. For me I had to weigh the reflux symptoms vs. the side effects. Reflux won hands down! I had a lot of side effects so my choice may be different than anothers. Have you done any research on the med? Like on Google? I think Anorexia, lack of appetite is a side effect and so... (2 replies)
... You really can't come off PPI'S cold turkey I was having ongoing symptoms despite taking Omeprazole and was told prior to my second endoscopy a couple of months ago to not take it for 10 days Well that 10 days resulted in gastritis and duodenitis and my PPI dose being doubled. Since then I have suffered severe bloating and nausea and for the last 4 days have had a stiff... (5 replies)

... Thank you Rebecca. I am feeling very uncomfortable right now and not sure I can make it through this torture. As for fiber I am all for it. Everything feels worse when you are stopped up and cannot have regular BMs. I would suggest you take a fiber supplement like metamucil and make sure to drink plenty of fluids to help you along. I know how difficult this all is and I hope... (206 replies)
... Rebecca, Did the digestive enzymes help you at all with the bloating etc. I also bought some and only used like one a day for a while. Once I start to reduce again I will maybe use them again. ... (206 replies)
... Hayley, I am praying that the Lord gives you peace and strength for your test today. I pray you do not feel a thing and everything goes smoothly! I feel weak from not being able to eat much because of the heartburn/reflux. I got my Acid-Ease in the mail yesterday and it says to take 2 so I did but then I immediately had heartburn after taking a few bites of my dinner... (206 replies)
... Stop drinking so much water. When I was placed on Nexium the doc told me to drink a glass with the drug and drink several glasses a day. But I started having that problem you have. ... (3 replies)
Nexium
Nov 1, 2013
... u are feeling so bad. I do understand as I had terrible side effects from PPIs. Yes, you can get muscle and bone pains, aching like you have bad flu. And nausea, bloating and indigestion. And tiredness and breathlessness. All down to blocking acid, which messes with the body and slows down digestion. ... (3 replies)
... Taking proton pump inhibitors can certainly cause digestive and bowel problems. I have experienced constipation, bloating, stomach pains, feeling full like the stomach is not emptying properly, amoungst other things. These symptoms are lessening as I wean off Omeprazole. I had no symptoms before taking it. Lesson learnt, unfortunately the very hard way! (13 replies)
... id, it can be a side effect of that drug. I used to take that and Omeprazole but both made me very ill after 1 month where i was admitted to hospital. I now take Nexium without all the side effects. ... (11 replies)
... to antacid, but I'm also on Nexium and Zantac. ... (1 replies)
... My GP didn't know if it was my H.H or H.Pylori back again. She upped my Nexium and the Domperidone and I am feeling much better again. ... (4 replies)
... I had the same bloating and erratic bathroom problems (constipated then diarrhea). It turned out I had a stomach ulcer. No pylori present. I was put on Prevacid and later Protonix. It worked great. I was on it for over a year. The problem was weaning off of it. (23 replies)
... discontinued the PPI were much worse than before I started taking them. While I only had heartburn before, once I quit the PPI, I had indigestion, constipation, bloating and a lot of upper GI discomfort. ... (30 replies)
... about two weeks. Not sure if it helps with the heartburn yet because I think I am still going through acid rebound, but I think it has helped with the feeling of bloating and indigestion I felt the first three weeks off PPI's. I always felt like my stomach was full of gas and had a pain just where the esophagus and stomach meets. ... (11 replies)
... I bought some after I read your post and have been taking one daily. I don't know if it helps with reflux but it has definitely helped with the bloating and fullness I would feel every other day since I got off the Aciphex. ... (11 replies)
... t things. I just take it a day at a time and see what works. I certainly don't want to rely on the drugs for the rest of my life. They give me side effects. Gas, bloating and constipation and dry mouth. ugh! ... (11 replies)
... d gastritis and erosive doudenitis, but the biopsy did not confirm gastritis. the third endoscopy was when I was taking meds so no inflamationBut the burning and bloating now is getting worst, it just seems that my body keeps becoming resistant to the PPIs after a while and the burning comes back. ... (4 replies)
... I do not have the bloating but had the reflux. ... (7 replies)
... It also stops my stomach bloating and prevents the awful wind pain I get. ... (4 replies)


Associated Tags: bloated stomach, lpr, weight

Pages: 1 2 3 4 5 6 7 8 9 10 11

All times are GMT -7. The time now is 07:04 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!